MAUDE Adverse Event Report: CARDINAL HEALTH D.R. 203 II LTD TIBURON LAPAROSCOPY PACK, 10/CS; GENERAL SURGERY TRAY (KIT)

CARDINAL HEALTH D.R. 203 II LTD TIBURON LAPAROSCOPY PACK, 10/CS; GENERAL SURGERY TRAY (KIT)
Catalog Number 29242
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There were no known adverse effects to the patient; however due to the patient¿s age and increased general anesthesia time, cardinal health is proactively filing this complaint.Based on the product number and lot number provided, the device history record was reviewed and no quality issues were reported.The inspections records were also verified and no issues were found related to the reported issue.All devices are made with qualified, tested and approved materials.All operators are certified in their operations and in compliance with applicable standard production method (spm).The sample was received and evaluated and it was confirmed that the stain on the btc (back table cover) was caused by a defective hot melt nozzle that generated a glue spot between the non-woven and the film of the btc.The corrective action was to re-train the laminator operator and the maintenance technician in the verification and cleaning process of the hot melt nozzle.  we will continue to monitor complaints for any trends of this nature.
 
Event or Problem Description
When opening for the case, the scrub nurse noted a stain on the back table cover.Instrumentation for the case had already been placed on the back table so it required a new set-up for the case causing a delayed start to the procedure.The (b)(6) year old patient was in the process of being induced so the incident did extend the length of general anesthesia exposure.The case was a hysteroscopy and d&c.

Brand Name
TIBURON LAPAROSCOPY PACK, 10/CS
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
CARDINAL HEALTH D.R. 203 II LTD
zona franca las americas km22,
santo domingo
DR 
MDR Report Key6616131
Report Number1423537-2017-00100
Device Sequence Number13631527
Product Code LRO
UDI-Device Identifier50885380071551
UDI-Public50885380071551
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Expiration Date02/01/2022
Device Catalogue Number29242
Device Lot Number17BQR009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2017
Initial Report FDA Received Date06/06/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight83